# SDR CAL960002

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 3610 · Pneumatic Distribution System
- Part: 8th Stage Duct
- Condition: Ruptured
- Location: Nr 3 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 680 - MCO - THE NR 3 ENGINE FIRE WARNING LIGHT ILLUMINATED SHORTLY AFTER TAKEOFF FROM MLG.  THE NR 3 ENGINE THROTTLE WAS REDUCED TO IDLE AND THE FIRE LIGHT EXTINGUISHED.  THE AIRCRAFT WAS DIVERTED TO MCO, AS A PRECAUTIONARY MEASURE, WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  THE NR 3 ENGINE 8TH STAGE SADDLE DUCT WAS FOUND RUPTURED.  THE 8TH STAGE DUCT WAS REMOVED AND REPLACED.  THE ENGINE WAS RUN AND OPERATION CHECKED GOOD.  (M)
